Alert archive / Illinois / Flash Flood Watches in 2015
Flash Flood Watch 7, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 26, 2015, 4:05 AM CDT for 32 counties in Illinois. It took effect at Jun 26, 2015, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 4:05 AM CDT (09:05 UTC)
- In effect from
- Jun 26, 2015, 7:00 AM CDT
- Expired
- Jun 26, 2015, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
All 32 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
512 WGUS63 KILX 260905 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 405 AM CDT FRI JUN 26 2015 ...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING... .A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER THE SOUTHERN HALF OF ILLINOIS TODAY AND COMBINE WITH A QUASI-STATIONARY FRONTAL BOUNDARY TO PRODUCE MODERATE RAIN AND HEAVY THUNDERSTORMS THROUGH THIS EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING. ILZ040>057-061>063-066>068-071>073-261615- /O.NEW.KILX.FF.A.0007.150626T1200Z-150627T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 405 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON... MASON...MENARD...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CRAWFORD... CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... JASPER...LAWRENCE AND RICHLAND. IN WEST CENTRAL ILLINOIS... CASS...MORGAN...SCHUYLER AND SCOTT. * FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING * VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND INTO THIS EVENING. 1 TO 1.5 INCHES OF RAIN COULD OCCUR ACROSS THE WATCH AREA...HOWEVER HIGHER AMOUNTS OF UP TO 2 INCHES WILL BE POSSIBLE IN A SHORT AMOUNT OF TIME IN THE STRONGER STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AUTEN
2 follow-up statements
464 WGUS63 KILX 261532 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1032 AM CDT FRI JUN 26 2015 ...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING... .A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER CENTRAL AND SOUTHEAST ILLINOIS TODAY AND COMBINE WITH A QUASI-STATIONARY FRONTAL BOUNDARY NEAR I-72 TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN AT TIMES UNTIL MID EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING. ILZ029-031-036>038-270000- /O.EXA.KILX.FF.A.0007.000000T0000Z-150627T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...PEORIA...EUREKA...CANTON...PEKIN... BLOOMINGTON...NORMAL 1032 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. IN WEST CENTRAL ILLINOIS...FULTON. * UNTIL 10 PM CDT THIS EVENING * VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL ILLINOIS TODAY AND INTO MID EVENING. 1 TO 1.5 INCHES OF RAIN COULD OCCUR ACROSS THE WATCH AREA...HOWEVER HIGHER AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE IN A SHORT AMOUNT OF TIME IN THE STRONGER STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ILZ040>057-061>063-066>068-071>073-270000- /O.CON.KILX.FF.A.0007.000000T0000Z-150627T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 1032 AM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...MASON... MENARD...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CRAWFORD... CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... JASPER...LAWRENCE AND RICHLAND. IN WEST CENTRAL ILLINOIS... CASS...MORGAN...SCHUYLER AND SCOTT. * UNTIL 10 PM CDT THIS EVENING * VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND INTO THIS EVENING. 1 TO 1.5 INCHES OF RAIN COULD OCCUR ACROSS THE WATCH AREA...HOWEVER HIGHER AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE IN A SHORT AMOUNT OF TIME IN THE STRONGER STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
459 WGUS63 KILX 262107 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 407 PM CDT FRI JUN 26 2015 ...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING... .A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING AND COMBINE WITH A QUASI-STATIONARY FRONTAL BOUNDARY NEAR I-72 TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN AT TIMES INTO MID EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING. ILZ029-031-036>038-040>057-061>063-066>068-071>073-270300- /O.CON.KILX.FF.A.0007.000000T0000Z-150627T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...PEORIA...EUREKA...CANTON...PEKIN... BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...LINCOLN...CLINTON... MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...BEARDSTOWN... PETERSBURG...WINCHESTER...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...CHARLESTON... MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...EFFINGHAM... NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 407 PM CDT FRI JUN 26 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...MASON... MCLEAN...MENARD...MOULTRIE...PEORIA...PIATT...SANGAMON... SHELBY...TAZEWELL AND WOODFORD. IN EAST CENTRAL ILLINOIS... CHAMPAIGN...CLARK...COLES...CRAWFORD...CUMBERLAND...DOUGLAS... EDGAR AND VERMILION. IN SOUTH CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS...JASPER...LAWRENCE AND RICHLAND. IN WEST CENTRAL ILLINOIS...CASS...FULTON...MORGAN... SCHUYLER AND SCOTT. * UNTIL 10 PM CDT THIS EVENING * MODERATE TO HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL ILLINOIS INTO MID EVENING AND THIS WILL FALL ON A VERY SATURATED GROUND FROM HEAVY RAINS RECEIVED THE PAST FEW WEEKS. UP TO 1 INCH OF ADDITIONAL RAIN COULD OCCUR OVER PARTS OF THE WATCH AREA...AND LOCALLY HIGHER AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE FROM TRAINING SHOWERS AND THUNDERSTORMS ESPECIALLY NORTH OF I-70. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 3:05 AM CDT, 1 hour earlier.
Area forecast discussion, Jun 26, 3:05 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 305 AM CDT FRI JUN 26 2015 .SHORT TERM...(TODAY) ISSUED AT 305 AM CDT FRI JUN 26 2015 08Z/3AM SURFACE ANALYSIS SHOWS LOW PRESSURE NEAR KANSAS CITY...WITH STATIONARY FRONTAL BOUNDARY EXTENDING E/SE INTO FAR SOUTHERN ILLINOIS. MCS THAT IMPACTED THE SE KILX CWA EARLIER THIS EVENING HAS NOW TRACKED INTO CENTRAL/EASTERN KENTUCKY...WHILE A SECOND MCS HAS DEVELOPED UPSTREAM OVER EASTERN KANSAS INTO WEST-CENTRAL MISSOURI. THIS SECOND SYSTEM WILL CONTINUE TO TRACK E/SE ALONG THE SYNOPTIC FRONT/OUTFLOW FROM PREVIOUS COMPLEX INTO SOUTHERN ILLINOIS LATER THIS MORNING. FURTHER NORTH...STRATIFORM RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL SPREAD INTO CENTRAL ILLINOIS FROM THE WEST. DUE TO EXTENSIVE CLOUD COVER NORTH OF THE FRONT...WILL ONLY MENTION ISOLATED THUNDER ALONG/NORTH OF THE I-72 CORRIDOR. FURTHER SOUTH...WILL GO WITH PREDOMINANT THUNDER CLOSER TO THE BOUNDARY AND THE MORE UNSTABLE AIRMASS ALONG/SOUTH OF I-70. LATEST DAY 1 CONVECTIVE OUTLOOK PLACES THE FAR SOUTHEAST CWA IN A SLIGHT RISK FOR SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY THREATS LATER TODAY. HEAVIEST RAINFALL WILL ALSO BE FOCUSED ACROSS THE SOUTHEAST WHERE 1 TO 1.5 INCHES WILL BE LIKELY. && .LONG TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 305 AM CDT FRI JUN 26 2015 SHORT-WAVE TROUGH EVIDENT ON CURRENT WATER VAPOR IMAGERY OVER EASTERN NEBRASKA/KANSAS WILL TRACK EASTWARD INTO INDIANA TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG/AHEAD OF THIS FEATURE THIS EVENING...WITH RAIN CHANCES DIMINISHING FROM WEST TO EAST AFTER MIDNIGHT. ONCE THE WAVE PASSES TO THE EAST AND THE PERSISTENT FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN ILLINOIS GETS A GOOD PUSH SOUTHWARD...COOLER AND DRIER WEATHER WILL BE ON TAP FOR SATURDAY. EVEN WITH MOSTLY SUNNY SKIES...BRISK NORTHERLY FLOW WILL KEEP TEMPS SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR IN THE MIDDLE TO UPPER 70S. SYNOPTIC PATTERN THROUGHOUT THE EXTENDED WILL FEATURE A LARGE UPPER RIDGE OVER THE ROCKIES AND A CORRESPONDING DOWNSTREAM TROUGH ACROSS THE GREAT LAKES/MIDWEST. WITH THIS PATTERN REMAINING FIRMLY IN PLACE THROUGH NEXT WEEK...A CONTINUATION OF BELOW NORMAL TEMPERATURES IS ANTICIPATED ALONG WITH PERIODIC RAIN CHANCES. SEVERAL SHORT-WAVES WILL DROP INTO THE REGION WITHIN THE BROAD NORTHWESTERLY FLOW PATTERN...HOWEVER THE EXACT TIMING AND STRENGTH OF THESE FEATURES WILL BE DIFFICULT TO DETERMINE THIS FAR OUT. BASED ON GFS/ECMWF CONSENSUS...IT APPEARS TWO DISTINCT PERIODS OF ENHANCED RAIN CHANCES ARE EMERGING. ONE LATE SUNDAY INTO MONDAY AND ANOTHER LATE TUESDAY INTO WEDNESDAY. HAVE INCLUDED MENTIONABLE POPS DURING THOSE TIME FRAMES...THEN HAVE GONE WITH A DRY FORECAST THE REST OF THE TIME. NEITHER OF THESE TWO SYSTEMS WILL HAVE NEARLY AS MUCH MOISTURE TO WORK WITH AS RECENT SYSTEMS...SO DESPITE POPS...RAINFALL AMOUNTS WILL REMAIN LIGHT NEXT WEEK. MAIN STORY WILL THE UNSEASONABLY COOL CONDITIONS...WITH HIGHS IN THE UPPER 70S AND LOWER 80S THROUGH THE ENTIRE WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1224 AM CDT FRI JUN 26 2015 LARGE COMPLEX OF THUNDERSTORMS CONTINUES TO TRACK E/SE INTO THE OHIO RIVER VALLEY AWAY FROM THE CENTRAL ILLINOIS TERMINALS EARLY THIS MORNING. MEANWHILE...NEXT DEVELOPING SYSTEM IS ALREADY EVIDENT ON SATELLITE/RADAR MOSAIC OVER NORTHEAST KANSAS INTO NORTHWEST MISSOURI. THESE STORMS WILL GRADUALLY TRACK E/SE ALONG THE OUTFLOW OF THE PREVIOUS COMPLEX...REMAINING W/SW OF CENTRAL ILLINOIS THROUGH THE NIGHT. AS LOW PRESSURE TRACKS ALONG THE BOUNDARY LATER TONIGHT INTO TOMORROW...RAIN WITH A FEW EMBEDDED THUNDERSTORMS WILL SPREAD INTO THE AREA. NAM FORECAST SOUNDINGS SUGGEST THE RAIN WILL ARRIVE AT KPIA AND KSPI BY AROUND 14Z...THEN QUICKLY SPREAD EASTWARD TO KCMI BY 16Z. WILL CARRY PREDOMINANT RAIN WITH VCTS FROM MORNING THROUGH EARLY EVENING AS THE LOW BEGINS TO PULL AWAY. CEILINGS WILL GENERALLY BE IN THE MVFR CATEGORY...WHILE WINDS REMAIN FROM THE N/NE AT 5-10KT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...BARNES
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU JUN 25 2015 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 327 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SHIMON
In the hours before
Local storm report, Jun 25, 10:55 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD ALTAMONT 39.06N 88.75W
06/25/2015 EFFINGHAM IL EMERGENCY MNGR
FLOODING UP TO HEADLIGHTS OF CARS AT MAIN/ROUTE 40 IN
ALTAMONT.
&&
JRPLocal storm report, Jun 25, 11:43 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN HUNT CITY 39.05N 88.02W
06/25/2015 U0.00 INCH JASPER IL LAW ENFORCEMENT
WATER OVER STATE ROUTE 49 OUTSIDE HUNT CITY...STATE ROUTE
130 NEAR HILDAGO...AND JUNCTION OF STATE ROUTE 33 AND 49
NEAR WILLOW HILL.
&&
JRPLocal storm report, Jun 25, 11:44 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN OBLONG 39.00N 87.91W
06/25/2015 U0.00 INCH CRAWFORD IL LAW ENFORCEMENT
WATER OVER STATE ROUTE 33 NEAR OBLONG.
&&
JRPLocal storm report, Jun 25, 11:48 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HEAVY RAIN W MONTROSE 39.17N 88.38W
06/25/2015 U0.00 INCH EFFINGHAM IL LAW ENFORCEMENT
WATER OVER US HWY 40 BETWEEN MONTROSE AND TEUTOPOLIS
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:24 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| Jun 25, 8:59 PM CDT | Special Weather Statement | ILX | Christian | 46 min |
| Jun 25, 9:27 PM CDT | Special Weather Statement | ILX | Clay | 33 min |
| Jun 25, 9:43 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| Jun 25, 9:50 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 25 min |
| Jun 25, 10:48 PM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Jun 26, 9:50 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Jun 26, 10:22 AM CDT | Flash Flood Warning | ILX | Fulton, McLean, Mason, Peoria, Tazewell, Woodford | 9 hr |
| Jun 26, 11:20 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 6 hr |
| Jun 26, 1:57 PM CDT | Areal Flood Advisory | ILX | Champaign, DeWitt, Piatt, Vermilion | 7 hr |
| Jun 26, 2:58 PM CDT | River Flood Warning | ILX | Mason, Menard | 54 hr |
| Jun 26, 5:22 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Logan, Mason, Menard, Schuyler | 113 min |
| Jun 26, 6:18 PM CDT | Areal Flood Advisory | ILX | Clay, Crawford, Lawrence, Richland | 3 hr |
Nearby
Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.